Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Original publication: Algebra i Analiz, tom 15 (2003), nomer 6.
Full text of review: PDF   This review is available free of charge.

Book Information

Author: Vladimir Peller
Title: Hankel operators and their applications
Additional book information Springer Monographs in Mathematics, Springer-Verlag, New York--Berlin--Heidelberg, 2003, viii+784 pp.


References [Enhancements On Off] (What's this?)

  • 1. Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications, California Monographs in Mathematical Sciences, University of California Press, Berkeley, 1958. MR 0094840 (20 #1349)
  • 2. Albrecht Böttcher and Bernd Silbermann, Analysis of Toeplitz operators, Springer-Verlag, Berlin, 1990. MR 1071374 (92e:47001)
  • 3. S. C. Power, Hankel operators on Hilbert space, Research Notes in Mathematics, vol. 64, Pitman (Advanced Publishing Program), Boston, Mass., 1982. MR 666699 (84e:47037)
  • 4. N. K. Nikol′skiĭ, Treatise on the shift operator, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 273, Springer-Verlag, Berlin, 1986. Spectral function theory; With an appendix by S. V. Hruščev [S. V. Khrushchëv] and V. V. Peller; Translated from the Russian by Jaak Peetre. MR 827223 (87i:47042)
  • 5. Nikolai K. Nikolski, Operators, functions, and systems: an easy reading. Vol. 1, Mathematical Surveys and Monographs, vol. 92, American Mathematical Society, Providence, RI, 2002. Hardy, Hankel, and Toeplitz; Translated from the French by Andreas Hartmann. MR 1864396 (2003i:47001a)


Review Information

Reviewer: S. V. Kislyakov
Translated by: the reviewer
Journal: St. Petersburg Math. J. 15 (2004), 969-972
PII: S 1061-0022(04)00840-4
Published electronically: November 16, 2004
Review copyright: © Copyright 2004 American Mathematical Society